INEEINAZ

SparkPoints
 

Feeling discouraged...

Thursday, January 26, 2012

My asthma has been flaring up lately. Doctor has me on prednisone. YUCK! Have not been able too move the scale. I will be done on Sunday.....thank goodness.

Not giving up! Just feel stuck.

emoticon emoticon
Share This Post With Others
Member Comments About This Blog Post
  • INEEINAZ
    I am finally done with the steroids and the doctor put me on Flovent and Singular too....so I will see how it goes. But you are right, Advair is not good at all. Thank goodness my insurance doesn't cover it, so I can't get it anyway.


    But I am feeling optimistic....the scale is still the same so I haven't lost....but the highlight to this is that I have NOT gain.....woo hoo....

    emoticon


    Inez

    emoticon
    3320 days ago
  • CHIQUITA72979
    just keep trying! prednisone can make some people gain weight or feel hungry all the time, and other lose. at least there's an end in sight.

    if you're asthma keeps bothering you, talk to your doctor about a daily medicine. I take singulair for allergies and asthma, and flovent for my asthma and it really helps, without the side effects of an oral steroid.

    be careful of advair... it can increase your heart rate and blood pressure.
    3321 days ago
  • no profile photo CD6376550
    I like your attitude! YOU are sure to win!
    3322 days ago
  • no profile photo CD11200407
    So sorry to hear your not feeling up to par. I too am asthmatic....and noticed a decided difference in today's lackluster exercise performance! I just didn't have it in me. Knew when I was huffing and puffing (and that was during the warm up) that it wasn't gonna be an "all or nothing" 60 minute session! I got through it but really wasn't into it today. I am on steroids for mine too...it's nasty stuff but you gotta do what you gotta do...take care of yourself, that's what's most important. It WILL get better....
    3326 days ago
  • INEEINAZ
    Thank you for the encouragement....

    I have noticed that prednisone gives me "highs and lows" and sometimes I ache.....well at least I am breathing better...I was using my breathing treatments way to much.

    I went up to northern AZ this past weekend with the family for sledding in the snow...(it was fun)....but the cold and the high altitude was a little rough on me.
    emoticon

    But I have to remember that this is a PROCESS....I am so grateful for the encouragement here at SP. I know that I can just log on to it instead of running to the fridge...(hey, I learned something new)
    emoticon

    Have a great day!
    3326 days ago
  • no profile photo CD11378493
    Hang in there! The Dr. took me off prednisone shortly before Thanksgiving and I dropped several pounds over the holidays before even began Spark. It's slowed down since but I thats another story. Did pred cause you other problems? It did me! emoticon
    3327 days ago

    Comment edited on: 1/26/2012 6:59:02 AM
  • FITNFUNJEN
    So sorry to hear about the prednisone! I hate that stuff! It makes me feel so icky! Don't give up...I'm sure the steroids are having a bad effect on the scale.
    3327 days ago
  • SASSYSHEARS
    I had the same thing a few years ago the scale should start moving once your done with the meds
    3327 days ago
  • Add Your Comment to the Blog Post

    Log in to post a comment


    Disclaimer: Weight loss results will vary from person to person. No individual result should be seen as a typical result of following the SparkPeople program.
 

More Blogs by INEEINAZ